Open Access
Summer 2007 Closure under transfinite extensions
Edgar E. Enochs, Alina Iacob, Overtoun M. G. Jenda
Illinois J. Math. 51(2): 561-569 (Summer 2007). DOI: 10.1215/ijm/1258138429


The closure under extensions of a class of objects in an abelian category is often an important property of that class. Recently the closure of such classes under transfinite extensions (both direct and inverse) has begun to play an important role in several areas of mathematics, for example, in Quillen's theory of model categories and in the theory of cotorsion pairs. In this paper we prove that several important classes are closed under transfinite extensions.


Download Citation

Edgar E. Enochs. Alina Iacob. Overtoun M. G. Jenda. "Closure under transfinite extensions." Illinois J. Math. 51 (2) 561 - 569, Summer 2007.


Published: Summer 2007
First available in Project Euclid: 13 November 2009

zbMATH: 1131.18007
MathSciNet: MR2342674
Digital Object Identifier: 10.1215/ijm/1258138429

Primary: 18E15
Secondary: 18A30

Rights: Copyright © 2007 University of Illinois at Urbana-Champaign

Vol.51 • No. 2 • Summer 2007
Back to Top